# SDR 9511679925

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Open
- Location: Right Wing
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREEMENT LIGHT REMAINED ON AFTER FLAP/SLAT RETRACTION DURING INITIAL CLIMBOUT.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND FUEL PANEL DOOR OPEN WHICH INTERFERRED WITH SLAT TRAVEL.  ALSO, FOUND FUEL CAP MISSING.  REPLACED CAP, SLAT OPERATION WAS NORMAL ON GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.
